# SDR R33A03015

- Difficulty date: October 10, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601752381
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM FAILED IN FILGHT WITH COMPLETE LOSS OF FLUID WITHIN THAT SYSTEM.  FOUND HYDRAULIC LINE SNAPPED OFF.  REPLACED HYDRAULIC LINE.  ALSO, REPLACED HYDRAULIC PUMP AND FILTERS DUE TO LOSS OF FLUID.  (M)
